Thinning Out Your Physical Library?
If you have books or periodicals about drugs, contribute them to Erowid!
Your old books will find a good home in our library or for a supporter. [details]
Thought I Had a Tolerance Due to Re-Dosing
Ethylcathinone
by David
Citation:   David. "Thought I Had a Tolerance Due to Re-Dosing: An Experience with Ethylcathinone (exp105503)". Erowid.org. Aug 9, 2016. erowid.org/exp/105503

 
DOSE:
T+ 0:00
    Ethylcathinone (capsule)
  T+ 2:30     Ethylcathinone (capsule)
  T+ 4:00 200 mg oral Pharms - Ibuprofen  
  T+ 7:00 200 mg oral Pharms - Ibuprofen  
  T+ 13:00   mg oral Ethylcathinone  
  T+ 16:00 200 mg oral Pharms - Ibuprofen  
  T+ 19:00 2 mg oral Diclazepam (pill / tablet)
  T+ 19:00   oral Garlic (fresh)
  T+ 20:00 1 mg oral Diclazepam (pill / tablet)
  T+ 20:00 2 hits smoked Cannabis  

BODY WEIGHT: 200 lb


Dangerous Cathinone

I would like to start off saying this was my first experience with any cathinone or substituted cathinone. I thought this had to be somewhat safe considering it's a metabolite of diethylcathinone (Amfepramone) and I've never had any friends who had a very negative reactions such as myself, with mephedrone or any other substituted cathinone.

T=0: Eyeballed 25-50 mg into a gel capsule, powder is very fluffy and looks quite big for a gram, but I have had experience with other chemicals from this particular vendor.

T=1HR: Not feeling much, very small rushing sensation, feet and hands are a little chilly, testis shrunk quite a bit, odd for a such a low dose of a stimulant in my experiences.

T=2HR: It's starting to wear off, I play match of a PC game which lasts about 45 minutes, when the come down finishes.

T=2 1/2HR: Re-dosed another 25-50mg in a gel capsule.

T=3HR: Start feeling a couple sensations that the drug is going to activate soon.

T=4HR: Came up all the way, same as before but a little stronger, there's a rushing sensation in my head and legs mainly, I can feel my heart beat faster but not in a bad way, not as uncomfortable like cannabis sativa without a tolerance, at least for me.

At this point I feel a bit of vasoconstriction, my balls are shrunk to where they're a fraction of the size, my hands and feet are more cold. At this point I take an advil to dilate my blood vessels.

T=5 1/2: Re-dose another 25-50mg gel capsule.

T=7: Play more rounds of the same PC game, start to come down, from the last dose I've noticed strange body sensations, like chills up from my feet, spine, and up to my head.

Vasoconstriction isn't as bad, but I take another advil, my balls have went to half the size of normal. (Better than a quarter earlier).

T=13: This was the biggest mistake I made, I thought I had came down from the drug completely, take 75-100mg dosage also thinking I have a tolerance due to re-dosing.

T=15: At this point, I started developing a rash on both my hands under my thumb and on my knuckles. My balls were shrunken again, I was wearing socks and slippers, boxers and sweats, and a T-Shirt, heat was on but I still felt cold, but while I was cold I was also sweating, my neck is also a bit stiff. The next six hours were torture, I believe I had gotten Cathinone poisoning, or an overdose, showing all the symptoms of it, I'm also showing at least 80% of stimulant psychosis symptoms. There are electric waves dashing across my computer monitor where I lay my dilated pupils on, I have never gotten this from a night of sleep deprivation. I noticed my knees were a little bluish.

T=16: I take a hot shower and another advil, knees are normal, testis are brought back to life a bit, hands and feet not as cold.

The next couple of hours are just plain torture, if I sit or lay down, constriction is worse. I'm pacing around my room and I feel like I have the flu. The positive effects are no longer felt due to the anxiety and negatives, I feel like I have drank 6 cups of black coffee while I'm inhaling a tobacco cigar (I don't even smoke tobacco). Then is when the 'stimulant psychosis' and 'Cathinone poisoning' symptoms get worse. I feel like I want to crawl out of my skin and I think at any moment I am going to vomit even though I haven't eaten in two days, the anxiety and side effects were very profound, every second was dreadful.

T=18: It's all the same, still pacing, tremors, muscles shaking, dilated pupils, delusions, hallucinations, and it's all very bad, I wonder if I will ever recover from this.

T=19: Everything is just as bad as 3 hours ago, I decide to take 2mg of diclazepam, eat 5 garlic cloves, and walk around outside for some fresh air.

T=20: Hallucinations and tremors are almost gone, very reduced from 2mg of diclazepam, I take another 1mg pellet of diclazepam and smoke 2 hits of cannabis indica, in an hour I fall asleep.

I have waken up from a 10 hours sleep, feeling 'off' still, but my body is back to normal and the rashes have almost faded. I warn anyone wanting to try a cathinone to PLEASE be responsible and do NOT re-dose, have benzos and weed ready. Our bodies react differently to each drug from person to person.

Exp Year: 2015ExpID: 105503
Gender: Male 
Age at time of experience: 18 
Published: Aug 9, 2016Views: 2,362
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Ethylcathinone (463) : Alone (16), Overdose (29), Health Problems (27), First Times (2)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults